# SDR REXA201101021

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8808G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 19,513 hours, 16,993 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OCCASIONAL BURNING SMELL ON CAPTAINS SIDE DURING FLIGHT AND ON THE GROUND F/O DID NOT SMELL IT.  PERFORMED OPC OF ARINC FANS IAW AMM 21-24-01 & OPC OF LT & RT PACK IAW AMM 21-51-00 BOTH OPC GOOD.  NO OCCASIONAL BURNING SMELL NOTED ON GROUND AT THIS TIME, OK FOR SVC.
